# SDR ASAA1158744

- Difficulty date: January 9, 2011
- Submitted: January 11, 2011
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 12,109 hours, 3,595 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autopiot Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

THE "STAB OUT OF TRIM" LIGHT ILLUMINATED WITH AUTOPILOT ON.  MAIN ELECTRIC TRIM WORKS NORMAL.  FCC B RECORDED TWO OCCURRENCES OF FAULT CODE 22 11830 "ELEVATOR AUTHORITY LIMITED".  PERFORMED DFCS GROUP NR 1 (CURRENT STATUS) NR 11 (AUTOPILOT) AND NR 49 LAND VERIFY TESTS PER MM 22 11 00 AND HGS SYSTEM TEST PER HGS SMM 34 36 00 ALL TESTS PASS.  A/C APPROACH SURVEY COMPLETED.
